# SDR P5CA9700298

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- Engine: Pwa JT9D7A
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet Fan Case
- Part number: 800255
- Condition: Worn
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A, J

## Discrepancy

SEVERE VIBRATION ON CLIMB OUT OF HNL.  REPLACED INLET FAN CASE AND 2 MATCHED SETS OF BLADES PER BOEING MAINTENANCE MANUAL 72-31-04 AND 72-31-02.
